Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with lymphnodes. Taken HREZ+ Levofloxacin. No improvement. Feeling lack of energy. What can be done?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
hello dr, i was diagonesd with tb of lymphnodes( abdominal kochs) on 3rd april 2013 by ct scan and mantoux test).( calcified right hilar lymphnodes and lymhnode in right illac fossa) i hv taken treatment HREZ+ LEVOFLOXACIN(750) for 2 months and now HRE( Rcinex 600 in morning + combutol 1000 in evening + benadon 40) going on. first 3 months i didnt feel any improvement but after that slowly my energy came back and my inspiration also came i definitely know the differrence between malaise and fatigue. now i have only a little fatigue. its been 5and half month of treatment.gained wt 0f 20 kg in 5 months.
the issues now are,
1)atleast 3 times a month( sometimes in night or in day) , i suddenly start felling hot and body sweats a lot so much that my tshirt gets drenched, at that time thermometer shows 99.1 or 98.9. this lasts for 10 min only and after that i feel absolutely normal and cold. i told my dr, but he says temp of 99 is not to be worried about.
2)is there any test to know whether i am completely cured of tb or not.
3) i take rcinex 600 at 7.30 am daily without change in timing and start felling hotand little heavyheadedness at 10 am or 11 am, temp around 98.6. by 4 or 5 pm i am back to normal. i feel absolutely normal by the time i sleep at 10 pm.
4) should i continue taking silybon syrup till my treatment is on. will it cause any sideeffect.
5) can i ever get married without risking health of my family in future( i m 32 yrs male.), i have weak health, in fact many years back when i was 15, one dr has advised that i might catch tb in future as i used to catch cold very often.
i didnt catch cold in last 2 years after i startted taking orange juice everymorning.but i got this big diease.
6) i also have ibs, dr suggested normaxin 1/2 tablet morning and evening for 8 days, it just reduced my pain but i have to rush to washroom 3 times a day esp after eating or drinking in morning and evening.
my BMFT+stool test have been normal.
sorry dr these are too many questions but i am really shocked by all this i am a university topper and my career is at stake now.i hv started exercising(15 min) and take a walk of 2 km daily
Posted Thu, 10 Oct 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 9 hours later
Brief Answer:
Please see the details

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

Nice to hear that weight has increased and you are doing exercise daily which suggest that you are responding to ATT.

Ans 1. For excessive sweating I will like to get your thyroid profile and Blood sugar levels. Hyperthyroidism and Diabetes Mellitus are two common cause for excessive sweating. For fever if more than 100 F take tablet crocin otherwise there is no need to worry.

Ans 2. You have to get repeat CT scan of abdomen and chest to see the status of lymph nodes but I think it will be too early. ATT should be continued for at least 9 months after which repeat CT is advisable

Ans 3. These are minor side effects of Rcinex so need not to worry

Ans 4. I don't think there is any need of syrup silybon so you can stop it

Ans 5. Yes you can get married without risking life of your family if TB is cured. getting cold is different thing

Ans 6. CXontinue with normaxin and also take a course of pre and probiotic this will improve dysbiosis and problem of bowel movement

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Follow-up: Diagnosed with lymphnodes. Taken HREZ+ Levofloxacin. No improvement. Feeling lack of energy. What can be done? 1 hour later
thank you dr for reply..

1) my thyroid test was done 3 months back and it was normal.vit d was only 8, so taken viminta tablet for 2 months.

2) i will request my dr to continue treatment for 1 year, so that all disease is removed from my system.also i have decided to leave mumbai and shift to a quieter place like nagpur once my treatment is over.i actually know 4 to 5 cases of tb(all lymphnodes) at my workpLace i think mumbai is heading for tb disaster.

3) i will complete 6 months on 3rd oct now and i have to join at my workplace, i hope i can work.

4)normaxin 1/2 tablet??? is this dosage enough..its a small tablet.

Answered by Dr. Amit Jain 1 hour later
Brief Answer:
Please see details below

Detailed Answer:
Hello! Thanks for feedback

Get blood sugar also

Yes it may be prudent to continue ATT more than 9 months and then depending on the status of Lymphnode on CT scan the duration may be prolonged

Dose of normaxin is up to three tablets per day. So if you are doing well on 1/2 tab twice a day that there is no abdominal pain then it is ok otherwise it may be increased

If you do not have any further query, you can close the discussion and rate the answer. Wish you a good health.
Above answer was peer-reviewed by
Follow-up: Diagnosed with lymphnodes. Taken HREZ+ Levofloxacin. No improvement. Feeling lack of energy. What can be done? 2 days later
hello dr,
i get urgency after dinner at night , if i sleep sideways, rightside or leftside. if a lay flat on my back i dont feel that much urgency. also i have realised that eating even 2 spoons of curd maked my conditon worst.

but eating shrikhand didnt cause anything, also i have stopped orange juice in the morning, which has given me little relief.

i met my dr yesterday, he has continued my dose of normaxin, and other tb drugs.
how can i getover with this little fatigue which i have?
also i want to get over this thought that i suffred from tb. i just keep thinking about it and my dr says that this thinking will cause more harm and will delay recovery.
Answered by Dr. Amit Jain 48 hours later
Brief Answer:
Please see the details

Detailed Answer:
Hello! Sorry for delay.

You may be having lactose intolerance that's why curd make your condition worse so I will advise you to avoid milk and milk products. Also to avoid such urgency you may take tablet loperamide 2mg once in day.

For fatigue please get your hemoglobin and liver function tests if they are deranged they should be treated accordingly. Take high protein diet like pulses, soyabean, and white part of egg( if you are non veg).

I will also like to advise that you may take some antianxiety drug like clonazepam because having TB may have caused anxiety but I want to reassure you here that it is cureable so need not to worry

Hope you will get soon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor